Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum to: ``Homology with multiple-valued functions applied to fixed points'' (Trans. Amer. Math. Soc. 213 (1975), 407-427)


Author: Richard Jerrard
Journal: Trans. Amer. Math. Soc. 218 (1976), 406
MSC: Primary 55C20
Original Article: Trans. Amer. Math. Soc. 213 (1975), 407-427.
MathSciNet review: 0402725
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55C20

Retrieve articles in all journals with MSC: 55C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0402725-1
PII: S 0002-9947(1976)0402725-1
Article copyright: © Copyright 1976 American Mathematical Society